# SDR UPS97525361

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON TAKEOFF FROM ABY HAD A SLIGHT SMELL OF ELEC, SMOKE.  HOWEVER HAD NO SMOKE IN COCKPIT.  CHECK FWD AND MAIN E AND E COMPT FOR ELEC SMOKE SMELL, NONE NOTED.  CHECK ACFT FOR LIGHTINING STRIKE, NO DAMAGE FOUND.
